# SDR QXEA2020061500187

- Difficulty date: June 12, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft time: 20,485 hours, 22,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 85210200103
- Condition: Deteriorated
- Location: Door Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD EXTERNAL HANDLE BUMPER STOP DETERIORATED AND IS BROKEN. REMOVED FROM SERVICE. REMOVED BUMPER STOP, INSTALLED NEW BUMPER STOP REF MCN# 6520839-01. RETURNED TO SERVICE.
